# SDR CA960826012

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: #3 Engine
- Stage of operation: CL
- Nature of condition: O, G
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMBOUT, THE START VALVE OPEN LIGHT ILLUMINATED, #3 ENGINE OIL PRESSURE LIGHT ILLUMINATED, OIL PRESSURE STARTED TO DROP, FOLLOWED BY A DECAY IN N1 AND N2 WITH AN INCREASE IN EGT. ENGINE FAILURE AND SHUTDOWN DRILL AND CHECKLIST ACCOMPLISHED. AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE.
